# SDR MK1Y20210221025

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ELEC/ELEX ACCESS DOOR INNER SKIN.  DURING CONVERSION AT IAI FACILITIES, MAINTENANCE HAS FOUND AT SERVICE DOOR ELEC/ELEX 2 DENTS ON INNER SKIN AND GOUGED WEB.  THE DENTS WERE FOUND WITH CREASE AND ARE OUT OF ALLOWABLE DAMAGE PER SRM 52-40-01 AD5.  THE INNER SKIN IS MADE FROM 0.032" THICK ALCLAD 2024-T3 AND THE WEB FROM 0.063" THICK ALCLAD 2024-0 HT TO-T42.
